# SDR SWIA201126926

- Difficulty date: July 24, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 21,828 hours, 18,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD EMERGENCY LIGHT BURNT OUT.  (FLT 6281)  RELAMPED EMERGENCY LIGHT.
